# SDR MASA99086

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Part number: 74485617
- Condition: Out Of Adjust
- Location: Parking Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5805 - PHL-MKE - THE CRWE COULD NOT SET THE PARKING BRAKE.  MAINTENANCE ADJUSTED THE PARKING BRAKE HANDLE SET SCREW.  THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
